# SDR USAA2014061700007

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 44,496 hours, 20,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Bulged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING ORDER 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR L2 & THE FUSELAGE.  NO DAMAGE FOUND.   REPLACED L2 DOOR SLIDE BUSTLE & ADJUSTED HOLD DOWN STRAPS AS REQUIRED.  PROPER CLEARANCE ACHIEVED.   OK FOR SERVICE.
